Even dimensional rhotrix

A. O. Isere
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 24, 2018, Number 2, Pages 125—133
DOI: 10.7546/nntdm.2018.24.2.125-133
Download full paper: PDF, 155 Kb

Details

Authors and affiliations

A. O. Isere
Department of Mathematics, Ambrose Alli University
Ekpoma 310001, Nigeria

Abstract

A rhotrix is a rhomboidal array of numbers. In many respects, rhotrices are similar to matrices, and matrices, though, are of both even and odd dimensions but only rhotrices of odd dimension are well-known in literature. Even dimensional rhotrix has not been discussed. Therefore, this article introduces rhotrices with even dimension. These rhotrices are a special type of rhotrix where the heart has been extracted. Analysis, examples and some properties of these even-dimensional (heartless) rhotrices are presented and established as algebraic structures, mathematically tractable, and as a contribution to the concept of rhotrix algebra.

Keywords

  • Rhotrix
  • Missing heart
  • Even dimension
  • Examples and operations

2010 Mathematics Subject Classification

  • 15B99

References

  1. Aashikpelokhai, U. S. U., Agbeboh, G. U., Uzor, J. E., Elakhe, A. O. & Isere, A. O. (2010) A first course in Linear Algebra and Algebraic structures, PON Publishers Ltd.
  2. Ajibade, A. O. (2003) The concept of Rhotrix in Mathematical Enrichment, International Journal of Mathematical Education in Science and Technology, 34 (2), 175–177.
  3. Aminu, A. & Michael, O. (2015) An introduction to the concept of paraletrix, a generalization of rhotrix, Journal of the African Mathematical Union, Springer-Verlag, 26 (5–6), 871–885.
  4. Atanassov, K. T. & Shannon, A. G. (1998) Matrix-Tertions and Matrix-Noitrets: Exercise for Mathematical Enrichment, International Journal Mathematical Education in Science and Technology, 29 (6), 898–903.
  5. Baumslag, B. & Chandler, B. (1968) Theory and Problems of Group Theory, Schaums Outline Series, McGraw-Hill.
  6. Ezugwu, E. A., Ajibade, A. O. & Mohammed, A. (2011) Generalization of Heart-oriented rhotrix Multiplication and its Algorithm Implementation, International Journal of Computer Applications, 13 (3), 5–11.
  7. Isere, A. O. (2016) Natural Rhotrix, Cogent Mathematics, 3 (1), Article 1246074.
  8. Isere, A. O. (2017) Note on classical and non-classical rhotrix, The Journal of the Mathematical Association of Nigeria, 44 (2), 119–124.
  9. Mohammed, A. (2009) A remark on the classifications of rhotrices as abstract structures, International Journal of Physical Sciences, 4 (9) 496–499.
  10. Mohammed, A. (2014) A new expression for rhotrix, Advances in Linear Algebra & Matrix Theory, 4, 128–133.
  11. Mohammed, A., Balarabe, M. & Imam, A. T. (2012) Rhotrix Linear Transformation, Advances in Linear Algebra & Matrix Theory, 2, 43–47.
  12. Mohammed, A. & Tella, Y. (2012) Rhotrix Sets and Rhotrix Spaces Category, International Journal of Mathematics and Computational Methods in Science and Technology, 2, 21–25.
  13. Sani, B. (2004) An alternative method for multiplication of rhotrices, International Journal of Mathematical Education in Science and Technology, 35, 777–781.
  14. Sani, B. (2007) The row–column multiplication for higher dimensional rhotrices, International Journal of Mathematical Education in Science and Technology, 38, 657–662.
  15. Sani, B. (2008) Conversion of a rhotrix to a coupled matrix, International Journal of Mathematical Education in Science and Technology, 39, 244–249.
  16. Tudunkaya, S. M, & Manjuola S. O. (2010) Rhotrices and the Construction of Finite Fields, Bull. Pure Appl Sci. Sect, E. Math. Stat, 29 (2), 225–229.
  17. Usaini, S. & Mohmmed, L. (2012) On the rhotrix eigenvalues and eigenvectors, Journal of the African Mathematical Union, Springer–Verlag, 25, 223–235.

Related papers

Cite this paper

APA

Isere, A. O. (2018). Even dimensional rhotrix. Notes on Number Theory and Discrete Mathematics, 24(2), 125-133, doi: 10.7546/nntdm.2018.24.2.125-133.

Chicago

Isere, A. O. “Even Dimensional Rhotrix.” Notes on Number Theory and Discrete Mathematics 24, no. 2 (2018): 125-133, doi: 10.7546/nntdm.2018.24.2.125-133.

MLA

Isere, A. O. “Even Dimensional Rhotrix.” Notes on Number Theory and Discrete Mathematics 24.2 (2018): 125-133. Print, doi: 10.7546/nntdm.2018.24.2.125-133.

Comments are closed.